# SDR ASAA2017090821853

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 40,829 hours, 12,136 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Auto Cabin Press
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, DISCOVERED PRESSURIZATION AUTO FAILED AND ALTERNATE LIGHTS ON.  ACFT GROUNDED.  THE MODE SELECTOR SWITCH REPOSITIONED TO MAN AND BACK TO AUTO, AUTO FAIL LIGHT EXTINGUISHED. NO PREVIOUS HISTORY LAST 30 DAYS, CHECKED GOOD FOR SERVICE.
